# SDR DALA2021010700101

- Difficulty date: January 7, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE, FOUND CORROSION LEVEL 2 ON PASSENGER CABIN SEAT TRACK AT STA 1480 LBL 54.75. SEAT TRACK REPLACED.
